# SDR REXA2012121001545

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 27,208 hours, 24,638 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BEAM DOUBLER CRACKED AT LBL 29.2.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4738.
